Alert archive / North Carolina / Flash Flood Warnings in 2017

Flash Flood Warning 20, NWS Raleigh, NC

September 1, 2017Johnston County, Wake County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 1, 2017, 6:08 PM EDT for Johnston County, Wake County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 1, 2017, 6:08 PM EDT (22:08 UTC)
Expired
Sep 1, 2017, 9:00 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Johnston County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 23 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 1, 6:30 PM EDTHEAVY RAIN 4.143 W Clayton, NCRAINFALL SINCE 5 PM.
Sep 1, 6:35 PM EDTFLASH FLOOD1 Wsw Wake Forest, NCFLOODING ON US 1 SOUTHBOUND RAMP FROM NC 98.
Sep 1, 7:15 PM EDTFLASH FLOOD1 Sse Clayton, NCFLOODING ON ROUTE 70 NEAR CHAMPION DRIVE. RIGHT LANE IMPASSABLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2017-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2017-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

386 
WGUS52 KRAH 012208
FFWRAH
NCC101-183-020100-
/O.NEW.KRAH.FF.W.0020.170901T2208Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
608 PM EDT FRI SEP 1 2017

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Wake County in central North Carolina...
  Central Johnston County in central North Carolina...

* Until 900 PM EDT
  
* At 607 PM EDT, Doppler radar indicated a thunderstorm producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly, especially in the City of Raleigh.

* Some locations that will experience flooding include...
  Raleigh, Cary, Smithfield, Wake Forest, Garner, Fuquay-Varina,
  Clayton, Zebulon, Rdu International and Apex.

This includes the following flood prone areas... White Oak Creek 
North of Highway 42... Hillsborough Street near Chapel Hill Road and 
Avent Ferry near Trailwood Drive.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from the heavy rain will cause flash flooding of 
creeks and streams, roads, low lying and poor drainage areas. Do not 
drive your vehicle into areas where water covers the road. Many 
roads and intersections in the area will quickly flood. When 
encountering flooded roads, turn around, don't drown.

Do not enter or cross flowing water or water of unknown depth. 

&&

LAT...LON 3603 7858 3584 7827 3577 7825 3573 7820
      3562 7813 3542 7859 3552 7870 3561 7899
      3585 7890 3587 7888 3587 7883 3592 7881
      3592 7876 3597 7871 3601 7870 3604 7875
      3608 7872

$$

10
3 follow-up statements
916 
WGUS72 KRAH 012235
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
635 PM EDT FRI SEP 1 2017

NCC101-183-020100-
/O.CON.KRAH.FF.W.0020.000000T0000Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-Johnston NC-
635 PM EDT FRI SEP 1 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
WAKE AND CENTRAL JOHNSTON COUNTIES...

At 629 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already 
fallen in Wake County. We have received a rainfall report of over 4 
inches in Clayton since 5 PM. Additional heavy rainfall is expected 
to move into the warned area, mainly to the southeast of Raleigh 
towards Coats Crossroads and Clayton.

Some locations that will experience flooding include...
Raleigh, Cary, Smithfield, Wake Forest, Garner, Fuquay-Varina,
Clayton, Zebulon, Rdu International and Apex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from the heavy rain will cause flash flooding of 
creeks and streams, roads, low lying and poor drainage areas. Do not 
drive your vehicle into areas where water covers the road. Many 
roads and intersections in the area will quickly flood. When 
encountering flooded roads, turn around, don't drown. 

&&

LAT...LON 3603 7858 3584 7827 3577 7825 3573 7820
      3562 7813 3542 7859 3552 7870 3561 7899
      3585 7890 3587 7888 3587 7883 3592 7881
      3592 7876 3597 7871 3601 7870 3604 7875
      3608 7872

$$

10
428 
WGUS72 KRAH 012320
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
720 PM EDT FRI SEP 1 2017

NCC183-012328-
/O.CAN.KRAH.FF.W.0020.000000T0000Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wake NC-
720 PM EDT FRI SEP 1 2017

...THE FLASH FLOOD WARNING FOR WAKE COUNTY IS CANCELLED...

The heavy rain has ended, however some light to moderate rainfall 
continues. Flooding is no longer expected to pose a significant 
threat, but please continue to heed any remaining road closures.

LAT...LON 3542 7859 3549 7866 3552 7870 3571 7847
      3572 7843 3581 7826 3577 7825 3573 7820
      3562 7813

$$

NCC101-020100-
/O.CON.KRAH.FF.W.0020.000000T0000Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston NC-
720 PM EDT FRI SEP 1 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM EDT FOR
CENTRAL JOHNSTON COUNTY...

At 718 PM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Two to four inches of rain have already 
fallen over Clayton and moderate to heavy rainfall continues.

Some locations that will experience flooding include...
Smithfield, Clayton, Selma, Emit, Coats Crossroads and Flowers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from the heavy rain will cause flash flooding of
creeks and streams, roads, low lying and poor drainage areas. Do not
drive your vehicle into areas where water covers the road. Many roads
and intersections in the area will quickly flood. When encountering
flooded roads, turn around, don't drown.

&&

LAT...LON 3542 7859 3549 7866 3552 7870 3571 7847
      3572 7843 3581 7826 3577 7825 3573 7820
      3562 7813

$$

10
792 
WGUS72 KRAH 020055
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
855 PM EDT FRI SEP 1 2017

NCC101-020104-
/O.EXP.KRAH.FF.W.0020.000000T0000Z-170902T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Johnston NC-
855 PM EDT FRI SEP 1 2017

...THE FLASH FLOOD WARNING FOR CENTRAL JOHNSTON COUNTY WILL EXPIRE AT
900 PM EDT...

The heavy rain has ended, however some light to moderate rain 
continues. Flooding is no longer expected to pose a significant 
threat but the roads will still be wet and drivers should use 
caution while driving. Please continue to heed any remaining road 
closures. Slow down to avoid hydroplaning.

LAT...LON 3542 7859 3549 7866 3552 7870 3571 7847
      3572 7843 3581 7826 3577 7825 3573 7820
      3562 7813

$$

10

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 1, 4:50 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Sep 1, 4:50 PM EDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
450 PM EDT Fri Sep 1 2017

.SYNOPSIS...
A stalled west to east frontal zone across central NC will lift
north as a warm front late tonight as Harvey's remnants track slowly
northeast into Ohio Valley. A cold front will move slowly west to
east through the area on Saturday. High pressure will build into the
area on Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 450 PM Friday...

... There is a enhanced threat of severe storms capable of producing
tornadoes mainly in areas just south of the Triad and Triangle
areas, including Albemarle, Wadesboro, Southern Pines, Sanford, and
Fayetteville...through the evening...

...Widespread rain/clouds should limit severe chances over the Triad
and the northern Piedmont and northern Coastal Plain...

Stalled frontal boundary that extends NW to SE along a line from
Lexington/Davidson Co. to Sanford/Lee Co. to Goldsboro/Wayne Co.
is separating an impressive cold air damming regime that features
temperatures in the lower 60s and a stiff NELY wind from the equally
impressive warm sector that has 4 pm temperatures in the
lower 90s.

Strengthening southwesterly low to mid-level flow, owing to the
NEWD jog of Harvey's remnants into eastern TN/KY is resulting in
crazy strong/favorable effective bulk shear of 60 to 70kt
that is allowing for discrete supercells to develop across the area.
When these cells approach the stalled frontal zone and
encounter/interact equally favorable 0-1km helicity values of 200 to
300 ms-2 a quick spin-up of a tornado will be possible in a 10 to 15
mile swath on either side of the stalled frontal zone. Once any
storm moves more to far north into the more stable/wedge environment
that storms will weaken and become entirely elevated.

A prominent squall line has emerged across the western Piedmont and
it will progress eastward across central and eastern NC. Strong
damaging wind gusts will be possible along this line, mainly south
and east of US 64. Linear extrapolation suggests this squall line
will largely be east of the area by 03z. Thereafter, waning
instability should result in a decrease in both storm intensity and
coverage with scattered and mostly sub-severe convection through the
remainder of the night.

Additionally, storm total QPF of 1-2 inches appears likely, with
locally higher amounts, thus any flash flooding will be limited to
poor drainage areas such as urban areas.

Lows tonight will range from lower 60s NW to lower 70s SE.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 335 PM Friday...

Expect precip to lift northeast from central NC into northeast NC
and southeast VA during the day Sat as Harvey's remnants weaken and
lift northeast into the lower Great Lakes. Expect highs ranging from
~80F north to mid 80s south. Lows should range from the lower/mid
60s in the N/NW to mid/upper 60s SE. -Vincent

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 335 PM Friday...

Long range guidance continues to indicate dry conditions will
prevail Sun-Mon and perhaps through Tue, with central NC situated at
the southern fringe of the westerlies in a relatively dry (albeit
slowly modifying) airmass. Expect precipitation chances to markedly
increase by mid-week (with heavy rainfall possible) as shortwave
energy digs SE through the Upper Midwest/Upper Great Lakes, an upper
level trough amplifies along/west of the Appalachians, and moisture
advects northeast from the GOMEX into the Carolinas. Expect near
normal temperatures early next week with below normal temperatures
mid-week as cloud cover and precip chances increase. -Vincent

&&

.AVIATION /18Z Friday through Wednesday/...
As of 225 PM Friday...

West-east oriented frontal zone will stall south of the Triangle or
generally south of Highway 64. IFR to MVFR ceilings are expected to
dominate across the northern terminals(KINT,KGSO,KRDU and KRWI)
through 12 to 15z Saturday. Meanwhile, KFAY will remain south of
this front, with aviation conditions outside of convection, expected
to remain VFR. All TAF sites will see multiple rounds of showers and
storms this afternoon through around 06z. Severe storms capable of
producing damaging thunderstorm winds and an isolated tornado or two
is greatest at KFAY, KRDU and KRWI between 20 to 02z. Storms will
decrease in both coverage and intensity after 06z.

Stalled front will lift north as a warm front between 06 to 12z.
Ceilings in the wake of the front are expected to return to VFR
between 13 to 16z. Isolated to widely scattered showers and
thunderstorms are expected to re-develop Saturday afternoon, mainly
along and east of KRDU.

High pressure will build into the area Sunday through early next
week as surface high pressure builds over the area. The approach of
a cold front from the west late Tuesday night and Wednesday will
bring the next chance of showers/storms along with sub VFR
conditions.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...CBL NEAR TERM...CBL SHORT TERM...Vincent LONG
TERM...Vincent AVIATION...CBL
Hazardous weather outlook, Sep 1, 2:06 PM EDT, 4 hours 2 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
206 PM EDT Fri Sep 1 2017

NCZ038>042-073>078-083>086-088-089-021815-
Davidson-Randolph-Chatham-Wake-Johnston-Stanly-Montgomery-Moore-Lee-
Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
206 PM EDT Fri Sep 1 2017

...TORNADO WATCH 477 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for Tornado Watch 477 in effect until
10 PM EDT this evening.

NCZ007>011-021>028-043-021815-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Wilson-
206 PM EDT Fri Sep 1 2017

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This Afternoon and Tonight.

Numerous showers and thunderstorms are expected to develop in
vicinity of a stalled frontal zone over central North Carolina this
afternoon and evening. Although severe weather is unlikely on the
cool side of the front near the Virginia border, an isolated severe
thunderstorm cannot be entirely ruled out through midnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Vincent

In the hours before

Local storm report, Sep 1, 5:40 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
540 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     3 ESE SANFORD           35.46N 79.14W
09/01/2017                   LEE                NC   911 CALL CENTER

            TWO STRUCTURES REPORTED DAMAGE WITH ROOF
            COLLAPSE.

&&

TCC
Local storm report, Sep 1, 5:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             2 SE FUQUAY-VARINA      35.57N 78.77W
09/01/2017  E2.75 INCH       WAKE               NC   TRAINED SPOTTER

            IN ADDITION MULTIPLE TREES HAVE BEEN BLOWN
            DOWN.

&&

TCC
Local storm report, Sep 1, 5:46 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
546 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             3 SW CARPENTER          35.79N 78.92W
09/01/2017  E1.00 INCH       WAKE               NC   PUBLIC

&&

TCC
Local storm report, Sep 1, 5:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
556 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             2 WSW FUQUAY-VARINA     35.58N 78.83W
09/01/2017  M1.75 INCH       WAKE               NC   PUBLIC

            GOLFBALL HAIL REPORTED AT PHELPS WEST ROAD.

&&
Local storm report, Sep 1, 5:57 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
557 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             2 WNW ANGIER            35.53N 78.77W
09/01/2017  E2.75 INCH       HARNETT            NC   PUBLIC

            BASEBALL SIZE HAIL REPORTED AT ATKINS ROAD.
            LARGE HAIL REPORTED FROM 500 TO 511PM.

&&
Local storm report, Sep 1, 6:07 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT FRI SEP 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     ANGIER                  35.51N 78.74W
09/01/2017                   HARNETT            NC   EMERGENCY MNGR

            NUMEROUS TREES DOWN ACROSS NORTHERN PORTIONS
            OF THE COUNTY.

&&

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 1:59 PM EDTSpecial Weather StatementRAHRichmond31 min
Sep 1, 2:16 PM EDTTornado WarningRAHDavidson, Montgomery, Randolph, Stanly44 min
Sep 1, 2:25 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore, Richmond35 min
Sep 1, 2:34 PM EDTSevere Thunderstorm WarningRAHSampson, Wayne41 min
Sep 1, 2:54 PM EDTSevere Thunderstorm WarningRAHChatham, Montgomery, Moore, Randolph51 min
Sep 1, 3:02 PM EDTSevere Thunderstorm WarningRAHMoore43 min
Sep 1, 3:14 PM EDTSpecial Weather StatementRAHWayne61 min
Sep 1, 3:26 PM EDTSpecial Weather StatementRAHRandolph64 min
Sep 1, 3:32 PM EDTAreal Flood AdvisoryRAHRandolph118 min
Sep 1, 3:44 PM EDTSpecial Weather StatementRAHLee46 min
Sep 1, 3:45 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Randolph45 min
Sep 1, 3:52 PM EDTFlash Flood WarningRAHDavidson, Montgomery, Randolph, Stanly3 hr
Sep 1, 3:59 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee46 min
Sep 1, 4:00 PM EDTSpecial Weather StatementRAHWilson60 min
Sep 1, 4:06 PM EDTSpecial Weather StatementRAHMontgomery54 min
Sep 1, 4:08 PM EDTSpecial Weather StatementRAHAnson, Richmond67 min
Sep 1, 4:25 PM EDTSevere Thunderstorm WarningRAHAnson, Chatham, Hoke, Lee, Montgomery, Moore and 3 more50 min
Sep 1, 4:32 PM EDTSpecial Weather StatementRAHDurham58 min
Sep 1, 4:36 PM EDTAreal Flood AdvisoryRAHAlamance, Guilford, Randolph114 min
Sep 1, 4:38 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake52 min
Sep 1, 5:02 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake43 min
Sep 1, 5:04 PM EDTTornado Warning Tornado observedRAHHarnett, Johnston, Wake26 min
Sep 1, 5:14 PM EDTTornado WarningRAHHoke, Moore, Richmond, Scotland31 min
Sep 1, 5:16 PM EDTSevere Thunderstorm WarningRAHHoke, Scotland44 min
Sep 1, 5:19 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Harnett, Hoke, Lee and 3 more41 min
Sep 1, 5:24 PM EDTTornado WarningRAHHoke, Scotland36 min
Sep 1, 5:27 PM EDTTornado WarningRAHJohnston48 min
Sep 1, 5:38 PM EDTSevere Thunderstorm WarningRAHDurham, Harnett, Johnston, Wake67 min
Sep 1, 5:42 PM EDTAreal Flood AdvisoryRAHChatham, Durham, Lee, Orange, Wake3 hr
Sep 1, 5:44 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke46 min
Sep 1, 5:46 PM EDTAreal Flood AdvisoryRAHJohnston, Wayne3 hr
Sep 1, 5:57 PM EDTTornado WarningRAHHoke, Scotland33 min
Sep 1, 5:58 PM EDTAreal Flood AdvisoryRAHWake3 hr
Sep 1, 5:58 PM EDTTornado WarningRAHHarnett27 min
Sep 1, 6:09 PM EDTSpecial Weather StatementRAHDavidson66 min
Sep 1, 6:10 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wayne, Wilson50 min
Sep 1, 6:37 PM EDTSpecial Weather StatementRAHCumberland53 min
Sep 1, 6:40 PM EDTSpecial Weather StatementRAHHoke, Scotland50 min
Sep 1, 6:53 PM EDTSpecial Weather StatementRAHNash, Wilson67 min
Sep 1, 7:15 PM EDTSevere Thunderstorm WarningRAHCumberland, Sampson45 min
Sep 1, 7:36 PM EDTSpecial Weather StatementRAHWayne54 min
Sep 1, 7:52 PM EDTSevere Thunderstorm WarningRAHCumberland38 min
Sep 1, 7:53 PM EDTFlash Flood WarningRAHCumberland3 hr
Sep 1, 7:59 PM EDTSpecial Weather StatementRAHSampson61 min

Nearby

Flash Flood Warnings in North Carolina, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.